# SDR SWIA200616473

- Difficulty date: March 26, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 3,491 hours, 2,290 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S OUTER PANE OF WINDOW SHATTERED AT FL 350.   REPLACED CAPTAIN'S WINDSHIELD PER MM 56-11-01.  PN  NP139321-13  SN OFF  04156H6477
